# SDR IPXA09557618

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MLG WHEEL WELL RIGHT SIDE SUPPORT STRUCTURE AT BS 1060, RBL 60, THE SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-02-0G.
